# SDR 7GMB20160201001

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501159
- Aircraft time: 3,231 hours, 2,582 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: K9321060A12
- Part serial: 1890201759
- Condition: Faulty
- Location: Cockpit
- Part time: 3,231 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EICAS DISPLAY WENT BLANK MOMENTARILY IN FLIGHT.  THE DISPLAY CAME BACK & OPERATED NORMALLY FOR THE REST OF THE FLIGHT.  R & R EICAS DISPLAY.  OPERATIONS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
